# SDR VNAA0107011

- Difficulty date: July 8, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Aircraft time: 15,903 hours, 14,136 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2730 · Elevator Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER APPLYING POWER FOR TAKEOFF, THE CREW RECEIVED A TAKEOFF CONFIGURATION CAS AND ELEVATOR TRIM CAS MESSAGE.  THE CREW ABORTED TAKEOFF AND EXITED THE RUNWAY.  THE CREW MOVED THE ELEVATOR TRIM TO A POSITION FURTHER IN THE GREEN BAND SETTING AND THE MESSAGE CLEARED.  FLIGHT 4085 THEN DEPARTED WITH NO FURTHER INCIDENTS.
